Backstepping designs for the stabilisation of nonlinear sampled-data systems via approximate discrete-time model


Ustunturk A., Kocaoglan E.

INTERNATIONAL JOURNAL OF CONTROL, vol.86, no.5, pp.893-911, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 86 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.1080/00207179.2013.765038
  • Title of Journal : INTERNATIONAL JOURNAL OF CONTROL
  • Page Numbers: pp.893-911

Abstract

The problems of backstepping, adaptive backstepping and reduced order observer based output feedback control of sampled-data nonlinear systems in strict feedback form are considered. Controller design methods based on the Euler approximate model are presented for these problems. The controllers are designed to compensate the effects of the discrepancy between the Euler approximate model and exact discrete time model, parameter estimation error in adaptive control and observer error in output feedback control, which behave as disturbance. It is shown that the obtained controllers semi-globally practically asymptotically stabilise the plant model under standard assumptions. Then numerical examples are given to illustrate the design methods.